# SDR SWIA200514817

- Difficulty date: March 25, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 19,277 hours, 28,405 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120227
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 4,874 hours, 6,034 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL, SELECTED FLAPS 15; GOT CONTROL FAULT.  REPLACED FLAP SELECTOR LEVER ASSY.  OPERATIONAL CHECK GOOD.
